# SDR 95ZZZM166

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Part number: 65B1166838
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR COMING LOOSE AT OUTBOARD WING GEAR DOOR AT BOTTOM FORWARD END.  REPAIRED PER BOEING 747 SRM 51-40-09.
